# SDR UALA2012092905509

- Difficulty date: September 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 52,895 hours, 6,264 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP SEAT ROW 32 LEFT.  RELAMPED, OPS CHECK GOOD.
